# SDR SWAA2022042086602

- Difficulty date: March 22, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION BS727G+13 TO BS807 LBL21 WL 156 / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 747+10 LBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 1225;[02] VERIFIED CORRECTIVE ACTION 1.;[03] FABRICATED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS727G+10 TO 807+10; IAW SRM 53-00-53-2R-5; DWG 146A7500. MATERIAL BAC1496-377#7075T62. LOT#1484618-1. IAW SRM53-60-53-01-2. APPLIED CHEMICAL CONVERSION COATING IAW; SRM 51-20-01-0G-0. AND OK TO PRIME REPAIR PARTS. SPLICES 727G+10; AND 807+10.;[04] VERIFIED CORRECTIVE ACTION 3.  OK TO PRIMER REPAIR PARTS.;[05] PRIMED AND ASSEMBLED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS272G TO 807+10 LBL21. IAW SRM 53-00-53-2R-5.;[06] OK TO INSTALL REPAIR PARTS @ BS727G+10 TO 807+10 LBL21 WL 156.;[07] VERIFIED CORRECTIVE ACTIONS 5 AND 6.;[08] INSTALLED REPAIR PARTS @ BS 727G+ TO 807+10 LBL21 WL156 IAW SRM 53-00-53-2R-5.;[09] LOCATION CORRECTION 727G+10;[10] VERIFIED CORRECTIVE ACTIONS 8 AND 9.
